# SDR VNAA0211003

- Difficulty date: November 5, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 18,035 hours, 22,063 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Part number: 7510100813
- Part serial: 93040982
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 18,041 hours, 22,069 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO CAK, THE CREW WAS RECEIVED ERRATIC INDICATIONS FROM THE LOCALIZER ON TWO ATTEMPTS.  THE CREW ALSO RECEIVED A FLAP OVER SPEED INDICATION OF 6 KNOTS.  THE CREW THEN DIVERTED TO CLE.  MAINTENANCE WAS SENT FROM CAK TO PERFORM A FLAP OVERSPEED INSPECTION AND REPLACE THE NR 2 NAV UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
